# SDR ZZDA2009127

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STA 15.136 HAS DEEP GROOVE WORN.  REMOVED OLD REPAIR, INSTALLED NEW DOUBLER IAW B717 SRM 57-00-00 FIG 101.
